# SDR REXA2017040300424

- Difficulty date: April 3, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 23,054 hours, 15,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN GALLEY AND CABIN DURING CRUISE FLT. INSPECTED CABIN CHECKED FOR FUEL SMELL AND LEAKS NONE NOTED AFT OK FOR SERVICE IAW AMM 21-22-10.
